EconPapers    
Economics at your fingertips  
 

The Distribution of Matrix Quotients

Peter Phillips

No 637, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: Cramer's inversion formula for the distribution of a quotient is generalized to matrix variates and applied to give an alternative derivation of the matrix t-distribution.

Pages: 5 pages
Date: 1982-07
Note: CFP 608.
References: View complete reference list from CitEc
Citations:

Published in Journal of Multivariate Analysis (February 1985), 16(1): 157-161

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d06/d0637.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: The distribution of matrix quotients (1985) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:637

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:637